MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(87)90293-2

Медицинская библиотека · The American journal of emergency medicine · 1987

Intravenous epinephrine abuse.

Hall A H, Kulig K W, Rumack B H

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

A 19-year-old man with a history of intravenous cocaine and amphetamine abuse injected 1.1 mg of epinephrine intravenously from an over-the-counter bronchodilator inhaler. Within seconds, headache, nausea, numbness of hands and feet, precordial chest discomfort, and palpitations developed. The patient was given a sublingual nitroglycerin tablet by a bystander and promptly had a syncopal episode. Hypotension was observed in the emergency department 10 minutes later. Administration of 2 L of Ringer's lactate maintained blood pressure at 80-90 mm Hg systolic. An electrocardiogram showed ischemic changes in the precordial leads. Cardiac enzymes remained normal. Mild hypokalemia and hyperglycemia were observed. This case illustrates an unusual route of abuse of an over-the-counter epinephrine bronchodilator.

Для цитирования: Hall A H, Kulig K W, Rumack B H. Intravenous epinephrine abuse.. The American journal of emergency medicine. 1987. DOI: 10.1016/0735-6757(87)90293-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.